Volume 7, Issue 2
Far Field Computational Boundary Conditions

Bjorn Engquist

J. Comp. Math., 7 (1989), pp. 113-120.

Published online: 1989-07

Preview Full PDF 120 1912
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-113, author = {}, title = {Far Field Computational Boundary Conditions}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {113--120}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9461.html} }
TY - JOUR T1 - Far Field Computational Boundary Conditions JO - Journal of Computational Mathematics VL - 2 SP - 113 EP - 120 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9461.html KW - AB -
Bjorn Engquist. (1970). Far Field Computational Boundary Conditions. Journal of Computational Mathematics. 7 (2). 113-120. doi:
Copy to clipboard
The citation has been copied to your clipboard